# SDR TWAA9806810

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP15 MAINTENANCE CHECK, FOUND AFT CABIN FUSELAGE SKIN TO FORMER RING CRACKED AT STATION 945, BETWEEN L14 AND 15R.  REPLACED PART PER SRM 51-01  PAGE 1 ITEM C.  (M)
